Entocort bruising

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

my3suns
Regular Member


Date Joined Apr 2008
Total Posts : 37
   Posted 5/28/2008 7:13 AM (GMT -6)   
Hello everyone.  Have any of you experience weird bruising while using Entocort?  I have been taking 9mg a day for the past month and over the last week or so I have been getting these crazy bruises in places that you do not naturally bruise, well it would be hard to get bruises in these places.  I have them all over my legs - behind my kness, my upper legs and calves.  I don't particularly want to stop taking Entocort b/c I feel so much better.  I am practically in remission.
 
Thanks!
my3suns
 
Diagnosed with Ulcerative Proctitis in September of 2006
Canasa
Diagnosed with Pancolitis in April 2008
My current meds are Rowasa and Lialda
Current state - Flaring


mb143
New Member


Date Joined May 2008
Total Posts : 12
   Posted 5/28/2008 7:42 AM (GMT -6)   
I've been on Entocort several times over the past 2 years...usually for about 3 months at a time. I just finished my most recent course of it and I have never experienced bruising.
mb143
Diagnosed in 2005
Ascacol - 9 per day, Endecort when needed - 3 in the morning, Azathioprine, 3 in the morning and 1 other med I can't remember the name of...16 pills total (this is only my meds for UC)
I also take a pill for High Blood Pressure, one for Acid Reflux, a couple Percoset per day for arthritis, and something to help me sleep whenever I'm on Endecort.
That's waaaaay to many meds!


jujub
Forum Moderator


Date Joined Mar 2003
Total Posts : 10407
   Posted 5/28/2008 7:47 AM (GMT -6)   
I was on Entocort for quite a while, and I had strange bruising only on my forearms. If I just barely touched something, like lightly bumping the edge of my desk, I'd get a cherry-red bruise that looked like bleeding between the skin layers. There was no soreness. I could even cause it by poking my arm with my finger. I had all kinds of clotting tests and everything was okay, but you should have your doc check this out to be sure there's no problem.
Judy
 
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Asacol, Rowasa, Pentasa, Prednisone, Entocort, Azathioprine
Avascular necrosis in both shoulders is my "forever" gift from steroid therapy.
Colazal,  Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
 
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.


hedgehog
Regular Member


Date Joined Jul 2007
Total Posts : 102
   Posted 5/28/2008 7:47 AM (GMT -6)   
Bruising can be a side effect of Entocort:
 
 
Tara
-female - 32 -diagnosed June 2006
-last 25cm of colon affected
-Salofalk enemas stopped working
-xylocaine enemas put me in remission
-Asacol 2 800mg pills 2x/day
-budesonide enemas as needed


Asia
Regular Member


Date Joined Aug 2005
Total Posts : 188
   Posted 5/28/2008 1:27 PM (GMT -6)   
Yup, I have the same problem. I bruise easily in general, but entocort definitely makes me bruise more. Strangest places too. At work I lean slightly over a counter and I get bruises on my tummy. I don't think it's that big of a deal though. Keep your eyes open for stretch marks though, Entocort has given me stretch marks ALL over my body. Legs, calves, arms, thighs, and other places. It's quite depressing.
Diagnosed with UC in August 2005. 
Suffered for my whole life before being diagnosed. 
Told to "Eat more fibre." 
 
Currently on:

Salofalk 1500mg x 4/day
Entocort
6mg x 1/day
Entocort increased to:
9mg x 3/day as of 2.14.08

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 19, 2018 10:59 PM (GMT -6)
There are a total of 2,953,477 posts in 324,009 threads.
View Active Threads


Who's Online
This forum has 162077 registered members. Please welcome our newest member, John77A.
287 Guest(s), 7 Registered Member(s) are currently online.  Details
Chava22611, Scaredy Cat, valli1234, quincy, pmitra0123, CAdogsRus, Tall Allen